Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Grothendieck groups of orders in semisimple algebras


Authors: A. Heller and I. Reiner
Journal: Trans. Amer. Math. Soc. 112 (1964), 344-355
MSC: Primary 16.44
DOI: https://doi.org/10.1090/S0002-9947-1964-0161889-X
MathSciNet review: 0161889
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bass, K-theory and stable algebra, Inst. Hautes Etudes Publ. (to appear). MR 0174604 (30:4805)
  • [2] R. Brauer, On the Cartan invariants of groups of finite order, Ann. of Math. (2) 42 (1941), 53-61. MR 0003416 (2:215e)
  • [3] -, A characterization of the characters of groups of finite order, Ann. of Math. (2) 57 (1953), 357-377. MR 0053942 (14:844a)
  • [4] R. G. Swan, Induced representations and projective modules, Ann. of Math. (2) 71 (1960), 552-578. MR 0138688 (25:2131)
  • [5] -, The Grothendieck ring of a finite group, Topology 2 (1963), 85-110. MR 0153722 (27:3683)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.44

Retrieve articles in all journals with MSC: 16.44


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0161889-X
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society